Meta-analyses involving cross-over trials: methodological issues

Elbourne, DR; Altman, DG; Higgins, JP; Curtin, F; Worthington, HV; Vail, A; (2002) Meta-analyses involving cross-over trials: methodological issues. International journal of epidemiology, 31 (1). pp. 140-9. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/31.1.140

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/31.1.140

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar